MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation into the reported adverse event is ongoing.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported that the cranial implants were explanted after the patient experienced an infection.
 
Additional Manufacturer Narrative
On january 7, 2022, medcad contacted the initial reporter via email to request additional information about the reported event.The information requested included the nature of the infection experienced by the patient, any potential causes or contributing factors, and the weight of the patient at the time of the event.On january 18, 2022, medcad received a response; however, the complainant was not able to provided the requested information.On february 14, 2022, medcad completed a review of the device history record for the suspect devices (see also report number 3009196021-2022-00001).Investigation into the device history record found that the devices in question were produced in accordance with all required production standards.No nonconformance was identified throughout the production of the devices in question.No device problem was identified through investigation.The investigation did not establish a cause for the reported infection.
 
Event or Problem Description

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer Contact
james allo
501 south second ave.
suite a1000
dallas, TX 75226
2144538864
MDR Report Key13358322
Report Number3009196021-2022-00002
Device Sequence Number1648031
Product Code GXN
UDI-Device Identifier00810007630113
UDI-Public(01)00810007630113(10)216153MOO
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK30
Device Catalogue NumberMC-SPK30
Device Lot Number216153MOO
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexFemale